# SDR R61A201903200321

- Difficulty date: March 20, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 38,806 hours, 23,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003387003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** FWD FUSELAGE EXTERNAL SKIN 2 DENTS FOUND IN ADJACENT BAY BTWN FR 9-10 AND BTWN STR 14L-16L. FWD FUSELAGE EXTERNAL SKIN 2 DENTS IN ADJACENT BAY BTWN FR 9-10 AND STR 14L-16L WAS MEASURED AND FOUND W/I LIMITS IAW ETD2019-170-038735. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
